| Catalog Number |
5407120950 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 10 events were reported for this quarter.Product return status: 10 devices were evaluated based on historical data analysis.Evaluation findings (results/components): 10 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.Product disposition: 5 devices: scrapped by stryker: 5 devices: product not received.Additional information, 10 devices were not labeled for single-use, 10 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 10 events for the failure: overheating of device, 10 events had problem identified during non-clinical procedure; there was no patient involvement.